Analyse complexe
Estimées Ck pour l'équation ¯ b sur un convexe de type fini de n
[Ck estimates for ¯ b on convex finite type domains in n ]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 5, pp. 365-368.

Let q=1,…,n−1 and D be a bounded convex domain in n of finite type m. We construct two integral operators Tq and T ˜ q such that for all p,T q ,T ˜ q :C 0,q p ( bD )C 0,q-1 p+1/m ( bD ) are continuous, and for all (0,q)-forms h continuous on bD with ¯ b h continuous on bD too, with the additional hypothesis when q=n−1 that ∫bDhφ=0 for all φCn,0(bD) ¯ b -fermée, we show h= ¯ b (T q -T ˜ q )h+(T q+1 -T ˜ q+1 ) ¯ b h. For this construction, we use the Diederich–Fornæss support function of Alexandre (Publ. IRMA Lille 54 (III) (2001)). To prove the continuity of Tq, we integrate by parts and take care of the tangential derivatives. The normal component in z of the kernel of T ˜ q will have a bad behaviour, so, in order to find a good representative of its equivalence class, we isolate the tangential component of the kernel and then integrate by parts again.

Soit q=1,...,n-1,D n un domaine convexe, borné et de type fini m. Grâce à la fonction de support de Diederich–Fornæss et à l'estimation de ses dérivées avec les bases ε-extrémales, nous montrons l'existence et la continuité de deux opérateurs T q :C 0,q p ( bD )C 0,q-1 p+1/m ( bD ) et T ˜ q :C 0,q p ( bD )C 0,q-1 p+1/m ( bD ), p, tels que pour toute (0,q)-forme h continue sur bD ,h= ¯ b (T q -T ˜ q )h+(T q+1 -T ˜ q+1 ) ¯ b h dès que ¯ b h est aussi continue, et lorsque q=n-1, bD hϕ=0 pour tout φCn,0(bD) ¯ b -fermée. Afin d'établir la continuité de Tq pour les p>0, il faudra intégrer par parties et montrer de bonnes estimées des dérivées tangentielles du noyau. Quant à T ˜ q , la composante normale en z du noyau ayant un mauvais comportement, nous devrons l'isoler des composantes tangentielles afin de trouver un bon représentant de la classe d'équivalence, puis encore intégrer par parties.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.01.005
Alexandre, William 1

1 Université du Littoral Côte d'Opale, centre universitaire de la mi-voix, maison de la recherche Blaise Pascal, 50, rue F. Buisson, BP 699, 62228 Calais cedex, France
@article{CRMATH_2004__338_5_365_0,
     author = {Alexandre, William},
     title = {Estim\'ees {\protect\emph{C}\protect\textsuperscript{\protect\emph{k}}} pour l'\'equation $ \overline{\partial }_{b}$ sur un convexe de type fini de $ \mathbb{C}^{n}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {365--368},
     publisher = {Elsevier},
     volume = {338},
     number = {5},
     year = {2004},
     doi = {10.1016/j.crma.2004.01.005},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.01.005/}
}
TY  - JOUR
AU  - Alexandre, William
TI  - Estimées Ck pour l'équation $ \overline{\partial }_{b}$ sur un convexe de type fini de $ \mathbb{C}^{n}$
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 365
EP  - 368
VL  - 338
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.01.005/
DO  - 10.1016/j.crma.2004.01.005
LA  - fr
ID  - CRMATH_2004__338_5_365_0
ER  - 
%0 Journal Article
%A Alexandre, William
%T Estimées Ck pour l'équation $ \overline{\partial }_{b}$ sur un convexe de type fini de $ \mathbb{C}^{n}$
%J Comptes Rendus. Mathématique
%D 2004
%P 365-368
%V 338
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.01.005/
%R 10.1016/j.crma.2004.01.005
%G fr
%F CRMATH_2004__338_5_365_0
Alexandre, William. Estimées Ck pour l'équation $ \overline{\partial }_{b}$ sur un convexe de type fini de $ \mathbb{C}^{n}$. Comptes Rendus. Mathématique, Volume 338 (2004) no. 5, pp. 365-368. doi : 10.1016/j.crma.2004.01.005. http://www.numdam.org/articles/10.1016/j.crma.2004.01.005/

[1] Alexandre, W. Construction d'une fonction de support à la Diederich–Fornæss, Pub. IRMA Lille, Volume 54 (2001) no. III

[2] Alexandre, W. Estimées Ck pour les domaines convexes de type fini de n , C. R. Acad. Sci. Paris, Ser. I, Volume 335 (2002), pp. 23-26

[3] Diederich, K.; Fischer, B.; Fornæss, J.E. Hölder estimates on convex domains of finite type, Math. Z., Volume 232 (1999), pp. 43-61

[4] Diederich, K.; Fornæss, J.E. Support functions for convex domains of finite type, Math. Z. (1999), pp. 145-164

[5] Henkin, G.M. The Lewy equation and analysis on pseudoconvex manifolds, Russian Math. Survey, Volume 32.3 (1977), pp. 59-130

Cited by Sources: